# SDR ASAA2019022028261

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,431 hours, 4,798 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUM ON RECALL. ZONE TEMP LIGHT EXT WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. RESET SYSTEM AND RAN BOTH PACKS FOR 20 MINUTES WITH APU AIR, THEN TESTED SYSTEM PER AMM 21-61-00-700-802-002, BOTH PACK/ZONE TEMPERATURE CONTROLLERS BITE TEST PASSED. NO AIRCRAFT CONFIGURATION CHANGE.
